Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The characters of the binary modular congruence group


Author: Philip C. Kutzko
Journal: Bull. Amer. Math. Soc. 79 (1973), 702-704
MSC (1970): Primary 20G05, 20H05, 15A33; Secondary 10D05
DOI: https://doi.org/10.1090/S0002-9904-1973-13269-0
MathSciNet review: 0320170
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley and A. Weil, Über das Verhalten der Integrale erster Gattung bei Auto-morphismem des Funktionenkörpers, Abh. Math. Sem. Univ. Hamburg 10 (1934), 358-361.
  • 2. W. Feit, Characters of finite groups, W. A. Benjamin, Inc., New York, 1967. MR 219636
  • 3. G. Frobenius, Uber Gruppencharaktere, S. -B. Berlin. Math. Akad. (1896), 985-1021.
  • 4. R. C. Gunning, Lectures on modular forms, Ann. of Math. Studies, no. 48, Princeton, N. J. (1962). MR 24 # A2664. MR 132828
  • 5. E. Hecke, Uber ein Fundamental problem aus der Theorie der Elliptischen Modulfunktionen, Collected Works (1958), 525-547.
  • 6. E. Hecke, Uber das Verhalten der Integrale erster Gattung bei Abbildungen, ibid., 548-558.
  • 7. H. D. Kloosterman, The behaviour of general theta functions under the modular group and the characters of binary modular congruence groups. I and II, Ann. of Math. (2) 47 (1946), 317-447. MR 9, 12; 8, 10. MR 21032
  • 8. D. McQuillan, A generalization of a theorem of Hecke, Amer. J. Math. 84 (1962), 306-316. MR 25 #5041. MR 141644
  • 9. H. W. Praetorius, Die Charaktere der Modulargruppen der Stufe q, Abh. Math. Sem. Univ. Hamburg 9 (1933), 365-394.
  • 10. H. Rohrbach, Die Charaktere der binaren Kongruenzgruppen mod p, Schr. Math. Sem. Inst. Math. Univ. Berlin. 1 (1932/33), 33-94.
  • 11. J. Schur, Untersuchungen uber die Darstellung der endlichen Gruppen durch gebrochene lineare substitutionen, J. Reine Angew. Math. 132 (1907), 85-137.
  • 12. S. Tanaka, Irreducible representations of the binary modular congruence groups mod p, J. Math. Kyoto Univ. 7 (1967), 123-132. MR 37 #5311. MR 229737

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05, 20H05, 15A33, 10D05

Retrieve articles in all journals with MSC (1970): 20G05, 20H05, 15A33, 10D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13269-0

American Mathematical Society